| Catalog Number |
XIFNT3211 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Inflammation (1932); Swelling/ Edema (4577)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided d10: concomitant medical product: xifnt415, osseotite® tapered certain® implant 4 x 15mm, lot: 4120004053 xifnt3213, osseotite® tapered certain® implant 3.25 x 13mm, lot: 2120037557.
Event or Problem Description
It was reported that three implants were removed due to having damaged threads and non-integration.On the day of placement, doctor felt that the spirals didn't seem right.Edema and inflammation were reported as a consequence.